# SDR UALA2012091305163

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 44,488 hours, 5,408 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011401
- Part serial: 129
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH UPPER AND LOWER EICAS SCREENS MOMENTARILY BLINK OFF.  ACCOMPLISHED TEST OF LEFT AIMS M1010 FAULT CODE 31- 81057 PRESENT.  SUSPECT CPM-GG.  REPLACED LEFT AMIS M010 CPM-GG REF AMM.  OPS CHECKS NORMAL.
